# SDR DALA2023122810682

- Difficulty date: December 25, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 93,394 hours, 19,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 FUSELAGE DRAIN VALVE HOLE AT STA 1543.1 FOUND CORROSION. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER PRI 614196-14 (0125131)
